Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having diabetic peripheral neuropathy. Suffering from severe pain in shoulder and knee. Taking ejunex od. Continue medications?

I am 49yrs old weight 72kgs height 173cms male, was taking tonact tg since 2008 november, having diabetic peripheral neuropathy, now am fed up of taking medicines, stopped taking medicine since february 2013, now facing severe pain in my left shoulder and knee, some said it is frozen shoulder/knee, but my physiotherapist tells me that my muscles have lost strength i.e. am facing problem. my medicines are : matilda forte, rejunex od, glynase mf, pioglit-30, envas-5mg, ecosprin-75, thanks
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
HI, thanks for using healthcare magic

It is understandable to be frustrated taking medications long term. Many persons with chronic illnesses like high blood pressure, high cholesterol or diabetes sometimes become fed up with the use of medication but it is important to weigh the benefits and the risks.

You already have diabetic peripheral neuropathy , a complication of diabetes, if the blood sugars are not tightly controlled then it is possible that this complication can worsen and others may develop.

At 49 yrs old, you are still quite young, most persons live long beyond this age. If you develop significant complications and have to spend a long time living with them it may be far more frustrating and difficult than what you feel taking your medication.

So the benefits of the use of medication is to allow you to reduce the chances of complications such as kidney disease, stroke or heart attack.

I hope this helps
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor